Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Druckformat: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v51.i2-3.170
pages 175-182

MATRIX OPERATORS IN DIFFRACTION PROBLEMS THE GENERALIZED MATRIX OF REACTANCES METHOD

V. V. Shcherbak
O.Ya. Usikov Institute for Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkiv 61085, Ukraine

ABSTRAKT

As a further development of the of matrix operators method [1,2]and the concept of semi-inversion [3], a regularization technique of the solutions of diffraction theory problems is suggested permitting truncation of the infinite matrices in the numerical algorithms. In this way the treatment of resonant phenomena and inter-modal oscillations [4] in multi-mode structures is simplified so as to allow computerless analysis. The singularities impeding the inversion of the principal singular part of initial operators in the problems involving approaching slotted diaphragms are also avoided.


Articles with similar content:

Computer Simulation on the Basis of Hamilton-Type Equations of Nonlinear Fluid Oscillations in a Rectangular Tank
International Journal of Fluid Mechanics Research, Vol.32, 2005, issue 6
G. F. Zolotenko
Guaranteed Estimation of the Phase State and Parameters of Linear Dynamic Systems
Journal of Automation and Information Sciences, Vol.37, 2005, issue 9
Vsevolod M. Kuntsevich
A Fourier Spectral Solver for Confined Navier-Stokes Flow
International Journal for Multiscale Computational Engineering, Vol.6, 2008, issue 1
G. J. F. van Heijst, G. H. Keetels, Herman J. H. Clercx
APPLICATION OP LOGIC-ALGEBRAIC AND NUMERICAL METHODS TO MULTIDIMENSIONAL HEAT EXCHANGE PROBLEMS IN REGIONS OP COMPLEX GEOMETRY PILLED WITH UNIFORM OR COMPOSITE MEDIA
International Heat Transfer Conference 7, Vol.2, 1982, issue
Vladimir Logvinovich Rvachev, A. P. Slesarenko
UNIFIED INTEGRAL TRANSFORMS ALGORITHM FOR CONVECTION-DIFFUSION IN IRREGULAR GEOMETRIES AND COMPLEX CONFIGURATIONS
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2014, issue
Diego C. Knupp, Carolina Palma Naveira-Cotta, Renato M. Cotta